# SDR SWAA093551

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 10,631 hours, 6,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A22212
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EXTERNAL EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
